UNIGE document Scientific Article
previous document  unige:12145  next document
add to browser collection
Title

Dense Output for Extrapolation Based on the Semi-Implicit Midpoint Rule

Author
Published in Journal of Applied Mathematics and Mechanics. 1993, vol. 73, no. 11, p. 325 - 329
Identifiers
Full text
Article (Published version) (245 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://doi.wiley.com/10.1002/zamm.19930731112
Structures
Citation
(ISO format)
JAY, Laurent. Dense Output for Extrapolation Based on the Semi-Implicit Midpoint Rule. In: Journal of Applied Mathematics and Mechanics, 1993, vol. 73, n° 11, p. 325 - 329. https://archive-ouverte.unige.ch/unige:12145

184 hits

0 download

Update

Deposited on : 2010-10-19

Export document
Format :
Citation style :